# SDR DALA2023071105592

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N933DJ
- Make and model: Boeing 737-9
- Aircraft serial: 37291
- Aircraft time: 27,622 hours, 14,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2853672) AFT CARGO COMPARTMENT R/H FLOOR BAFFLE STA 747-767 DAMAGED. REMOVED AND REPLACED DAMAGED R/H FLOOR BAFFLE @ STA 747-767 IN AFT CARGO IAW B737 SRM 51-40-02, 51-40-05 & BOEING DWGS 146A7500, 146A7502.
